# SDR EISA99010

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59100851
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OF ROUTINE C-CHECK, WORK CARD, CORROSION WAS FOUND ON SEAT TRACK AT FS 200-218 LBL 21.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED NEW SECTION OF TRACK AND INSTALLED PER SRM 51-10-1 AND 51-30-01.  (M)
